# SDR ASAA2015101613513

- Difficulty date: October 16, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 26,008 hours, 8,050 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL FWD CABIN ZONE TEMP LIGHT ON EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  RIGHT PACK ZONE CONTROLLER LOG FAULT.  RESET FAULT, PERFORMED BITE CHECK. BITE CHECK NORMAL, REF AMM 21-61-00.
